MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During preventive maintenance on (b)(6) 2024, the autopulse platform sn (b)(6) failed during functional testing due to fault code 16 (timeout moving to take-up position) error message.The root cause of the reported complaint was the defective drivetrain motor, likely attributed to the age of the device.The autopulse platform was manufactured in january 2009 and is 15 years old, well beyond its expected service life of five years.Visual inspection revealed that one of the head restraint wires on the top cover was frayed.The cut head restraint does not render the autopulse platform non-functional.The probable root cause of the observed physical damage is mishandling.The top cover must be replaced to address the issue.During functional testing, the platform displayed fault 16 due to a defective drivetrain motor.The drivetrain motor needs to be replaced to remedy the fault.The autopulse platform was scrapped and will not be repaired.Historical complaints were reviewed for service information related to the reported complaint, and there was no similar complaint reported for the autopulse platform with sn (b)(6).
 
Event or Problem Description
During preventative maintenance (pm) on (b)(6) 2024, the autopulse platform sn (b)(6) displayed fault code 16 (timeout moving to take-up position) during the functional run-in test.No patient involvement.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim nguyen
2000 ringwood ave
san jose, CA 95131
4084192922
MDR Report Key18701018
Report Number3010617000-2024-00177
Device Sequence Number17714692
Product Code DRM
UDI-Device Identifier00849111001076
UDI-Public00849111001076
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2024
Initial Report FDA Received Date02/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown